Volume 27, Number 4

Articles in the Issue:

Review Article:
H. Hosni, M. R. Haddai and H. Mazaheri
Some Results on Topical Functions and Upward Sets
Anal. Theory Appl., 27 (2011), pp. 301-308. Abstract
pdf
Full Article

Xiaoniu Cao and Dongxiang
The Boundedness of Toeplitz-type Operators on Vanishing-Morrey Spaces
Anal. Theory Appl., 27 (2011), pp. 309-319. Abstract
pdf
Full Article

M. Eshaghi Gordji, S. Kaboli Gharetapeh, M. Bidkham, T. Karimi and M. Aghaei
Almost Homomorphisms Between Unital C*-Algebras: A Fixed Point Approach
Anal. Theory Appl., 27 (2011), pp. 320-331. Abstract
pdf
Full Article

Indranil Bhaumik, Binayak S. Choudhure and Basudeb Mukhoadhyay
A Simple Proof of the Chaoticity of Shift Map Under a New Definition of Chaos
Anal. Theory Appl., 27 (2011), pp. 332-339. Abstract
pdf
Full Article

Abdullah Mir and Sajad AMin Baba
Some Integral Inequalities for the Polar Derivative of a Polynomial
Anal. Theory Appl., 27 (2011), pp. 340-350. Abstract
pdf
Full Article

Vanda Fülöp and Ferenc Móricz
On Double Sine and Cosine Transforms, Lipschitz and Zygmund Classes
Anal. Theory Appl., 27 (2011), pp. 351-364. Abstract
pdf
Full Article

Cuilan Wu
Boundedness of Commutators for Marcinkiewicz Integrals on Weighted Herz-type Hardy Spaces
Anal. Theory Appl., 27 (2011), pp. 365-376. Abstract
pdf
Full Article

Donglei Tang
Harmonic Mappings of the Hexagasket to the Circle
Anal. Theory Appl., 27 (2011), pp. 377-386. Abstract
pdf
Full Article

Zuolin Zhou and Li Feng
A Theoretical Framework for the Calculation of Hausdorff Measure Self-similal Set Satisfying OSC
Anal. Theory Appl., 27 (2011), pp. 387-398. Abstract
pdf
Full Article